# SDR VNAA2009102100008

- Difficulty date: October 14, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 13,020 hours, 13,723 cycles
- Engine: Ge CF343B1
- Engine time: 12,697 hours, 13,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BIRD STRIKE ABOVE THE RT WING LANDING LIGHT LENS AT MOB.  EVIDENCE OF BIRD STRIKE DEBRIS ENTERING THE COWLING ON THE RT ENGINE WAS ALSO REPORTED.  MAINTENANCE INSPECTED AND REWORKED THE DENTED RT WING LEADING EDGE PANEL IAW REO 601R-57-41-629.  MAINTENANCE INSPECTED THE RT ENGINE AND BLENDED THE NICKED NR 12 FAN BLADE USING THE AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
